# SDR IPXA16361

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63784
- Aircraft time: 10,843 hours, 1,660 cycles
- Engine: Ge GENX2B67B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**SUSPECTED FUEL LEAK ENG NO.3 OR MAIN TANK #3. 3 30 MIN FUEL CHECK LOST AVERAGE OF 600 LBS EACH 30 MINS. OUT OF MAIN TANK #3
